MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL ANESTHESIA KIT; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL LLC ARROW EPIDURAL ANESTHESIA KIT; ANESTHESIA CONDUCTION KIT
Catalog Number SM-03001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the customer reported the kits had broken sodium chloride bottles inside.The customer returned ten sealed kits from the same lot # reported for investigation.The actual complaint sample was not received.Each sealed kit was opened and visually examined.Visual examination of all ten kits revealed none of the ampules in the kit appear to be damaged or broken.The reported complaint of the kit having broken sodium chloride bottles inside could not be confirmed based on the sample received.A device history record review was performed on the saline solution ampule and the epidural kit with no relevant findings.The investigation found no evidence to suggest a manufacturing related cause.Based on the visual inspection, there were no issues found with the returned sample.No further action is required at this time.
 
Event or Problem Description
It was reported that: "we have had some kits all had broken sodium chloride bottles in the kits.The liquid was dried up but there were shards of glass in the kit.All with the same lot number".Associated complaints 9680794-2025-00881, 9680794-2025-00886, 9680794-2025-00888, 9680794-2025-00889, 9680794-2025-00890, 9680794-2025-00891, 9680794-2025-00893, 9680794-2025-00894, 9680794-2025-00884, 9680794-2025-00885 and 9680794-2025-00880.

Brand Name
ARROW EPIDURAL ANESTHESIA KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23434931
Report Number9680794-2025-00892
Device Sequence Number17339050
Product Code CAZ
UDI-Device Identifier10801902013832
UDI-Public(01)10801902013832(11)250505(17)260630(10)33F25B0128(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K884552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberSM-03001
Device Lot Number33F25B0128
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown